# SDR DHL2003873547

- Difficulty date: June 28, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E EXTERNAL SKIN SHOWS INTERIM REPAIR AT ZFS 110.700.  PERFORMED MAJOR REPAIR IAW SRM 55-2-1 FIG 4 PG 17.  REMOVED INTERIM REPAIR IAW SRM 51-1-21 PG 1.  CLEANED, TREATED AND PRIMED AEA IAW SRM 51-1-8B.  FABRICATED DOUBLER IAW SRM 55-2-1 FIG 4 PG 17.  CLEANED, TREATED AND PRIMED DOUBLER INTERNAL PART IAW SRM 51-1-8B.  INSTALLED DOUBLER ON L/E EXTERNAL SKIN AT ZFS.110.700 IAW SRM 55-2-1 FIG 4 PG 17, SRM 51-1-21 PG 1.  FOR REMOVAL AND REINSTALLATION SEE JC BX3B55076.
